Testing in October 2026? You're studying the question patterns the current NCSBN test plan is built around.
All test banks

Most recent original question bank · Latest 2026 edition

RN Capstone Pharmacology 1 2023

Explore RN Capstone Pharmacology 1 2023, a completed original study PDF with its own purchase and secure delivery.

$19

Your PDF is ready. Continue to payment, then receive secure download access and delivery by email.

Write the exact name in full of the material you're looking for.

Free preview · Original latest version

Sample questions from RN Capstone Pharmacology 1 2023

This material has 90 questions with answers and rationales. Here are the first 5.

  1. 1.A client taking digoxin reports nausea and yellow-green halos. The apical pulse is 52/min. Which action should the nurse take first?

    • A.Administer the scheduled dose with food
    • B.Hold the dose and notify the provider
    • C.Give the dose and recheck the pulse in 1 hour
    • D.Encourage the client to increase dietary potassium

    Rationale: Nausea, visual changes, and bradycardia suggest digoxin toxicity, so the nurse should withhold the dose and notify the provider. Giving the medication, with or without food, could worsen toxicity, and waiting to recheck delays evaluation. Increasing potassium without assessing the serum level and prescription is not an appropriate immediate intervention.

  2. 2.A client taking warfarin has an INR of 5.8 and no signs of bleeding. Which action is most appropriate?

    • A.Administer the scheduled warfarin dose
    • B.Hold warfarin and notify the provider
    • C.Give aspirin to prevent thrombosis
    • D.Prepare to administer protamine sulfate

    Rationale: An INR of 5.8 increases bleeding risk, so the nurse should hold warfarin and contact the provider for further directions. Administering warfarin or aspirin could increase bleeding risk. Protamine reverses heparin, not warfarin.

  3. 3.A nurse is preparing to administer IV potassium chloride to a client with hypokalemia. Which action is essential?

    • A.Administer it by IV push over 2 minutes
    • B.Dilute it and administer it using an infusion pump
    • C.Give it through a small peripheral vein without dilution
    • D.Stop cardiac monitoring during the infusion

    Rationale: IV potassium must be diluted and infused at a controlled rate using an infusion pump because rapid administration can cause fatal dysrhythmias. Potassium is never administered by IV push, and undiluted administration into a peripheral vein can cause severe irritation. Cardiac monitoring may be indicated based on the dose, route, and client condition, not stopped routinely.

  4. 4.A client with type 1 diabetes is unconscious, has a blood glucose of 38 mg/dL, and has no IV access. Which medication should the nurse administer?

    • A.Oral glucose gel
    • B.Subcutaneous regular insulin
    • C.Intramuscular glucagon
    • D.Intravenous dextrose 50%

    Answer and rationale are in the full material.

  5. 5.A client taking metformin is scheduled for a CT scan with iodinated contrast. Which instruction is appropriate?

    • A.Take metformin as usual because contrast does not affect renal function
    • B.Hold metformin as directed and have renal function reassessed before restarting
    • C.Take an extra dose of metformin after the scan
    • D.Restrict fluids for 24 hours after the scan

    Answer and rationale are in the full material.

+85 more questions with answers and rationales

Create a free account to save this material and start studying. Pro members get full access to every test bank.

Sign up free

Look inside

Free · 60 seconds

Create a free account

Save this guide, track progress and find your purchases in your dashboard.

or email

Already have an account? Sign in

Released October 20, 2026 · Independent original practice and study material.